Browse Title Index

Issue Title
Volume 10, Issue 1 (1990) A formal system for the alternative set theory. A non-extensional approach Abstract   PDF
C. Marchini
Volume 10, Issue 1 (1990) A framework including the theories of continuous functions and certain non-continuous functions Abstract   PDF
J.K. Kohli
Volume 11 (1991) A general version of Breiman's minimax filter Details   PDF
Jürgen Franke
Volume 27, suppl. 1 (2007) A hodgepodge of sets of reals Abstract   PDF
Arnold W. Miller
Volume 26, Issue 1 (2006) A lattice characterization of groups with finite torsion-free rank Details   PDF
Rocco De Luca, Francesco De Giovanni
Volume 5, Issue 1 (1985) A lemma on Schauder bases and its applications Details   PDF
P.K. Kamthan, Manjul Gupta
Volume 27, Issue 2 (2007) A model for the kinetics of thermal damage of biological membranes Abstract   PDF
Luoyi Tao , Paul B. Wells , Jay D. Humphrey , Kumbakonam R. Rajagopal
Volume 27, Issue 2 (2007) A new definition of a pseudo-rigid continuum Abstract   PDF
James Caey
Volume 16, Issue 2 (1996) A new approach to constrained systems with a convex extension Abstract   PDF
Sebastiano Pennisi
Volume 27, Issue 2 (2007) A new class of fit regions Abstract   PDF
Gianpietro Del Piero
Volume 25, Issue 2 (2006) A new class of Gleason parts homeomorphic to the unit disk Abstract   PDF
Raymond Mortini
Volume 14, Issue 2 (1994) A new "weighted" form of the Riemann-Von Mangoldt explicit formula Abstract   PDF
G. Coppola, M.B.S. Laporta
Volume 30, Issue 2 (2010) A note on |N,p,q|_{k},\, (1\leq k\leq 2) summability of orthogonal series Abstract   PDF
Xhevat Z. Krasniqi
Volume 7, Issue 2 (1987) A note on a family of distributional products important in the applications Abstract   PDF
C.O.R. Sarrico
Volume 27, suppl. 1 (2007) A note on A-splitting and A-admissible topologies on function spaces Abstract   PDF
D. N. Georgiou, S. D. Iliadis
Volume 16, Issue 1 (1996) A note on binary designs Abstract   PDF
Danut Marcu
Volume 6, Issue 1 (1986) A note on controllability of certain nonlinear systems Abstract   PDF
Giuseppe Anichini, Giuseppe Conti, Pietro Zecca
Volume 19, Issue 2 (1999) A note on embeddings of projective spaces Abstract   PDF
Hiroaki Taniguchi
Volume 16, Issue 1 (1996) A note on sets having the Steinhaus property Abstract   PDF
S.D. Adhikari, R. Thangadurai
Volume 30, Issue 1 (2010) A note on some homology spheres which are 2-fold coverings of inequivalent knots Abstract   PDF
Agnese Ilaria Telloni
Volume 18, Issue 2 (1998) A note on the stability of autotopism triangles in translation planes Details   PDF
Vikram Jha, Norman L. Johnson
Volume 25, Issue 2 (2006) A nuclear Frechet space of C^∈fty -functions which has no basis Abstract   PDF
Dietmar Vogt
Volume 16, Issue 1 (1996) A parameter choice for minimizing the error bound of Tikhonov regularization method Abstract   PDF
Hasan M. Ymeri
Volume 23, Issue 2 (2004) A Personal Overview on the Reduction Methods for Partial Differential Equations Abstract   PDF
Giuseppe Saccomandi
Volume 14, Issue 1 (1994) A quantization of diffusion processes on manifolds Abstract   PDF
Y.G. Lu
Volume 27, Issue 2 (2007) A quest for on 'extended' continuum mechanics Abstract   PDF
Gianfranco Capriz
Volume 9, Issue 2 (1989) A remark about the embedding (H(E/F),tau)to(H(E),tau), with tau=tau<sub>0</sub>,tau_omega, in Frechet spaces Abstract   PDF
S. Ponte
Volume 11 (1991) A remark on bases in quotients of ell<sub>p</sub> when 0 < p < 1 Abstract   PDF
N.J. Kalton
Volume 16, Issue 1 (1996) A remark on cylindrical curves and induced curves in RP<sup>2</sup> Details   PDF
F.J. Craveiro De Carvalho, S.A. Robertson
Volume 10, Issue 2 (1990) A remark on locally determining sequences in infinite dimensional spaces Abstract   PDF
F. Galindo, D. Garcia, M. Maestre
Volume 19, Issue 2 (1999) A representation formula for weakly compact starshaped sets Abstract   PDF
J. Cel
Volume 25, Issue 1 (2006) A Riesz basis of wavelets and its dual with quintic deficient splines Abstract   PDF
F. Bastin
Volume 11 (1991) A strict topology for some weighted spaces of continuous functions Abstract   PDF
Bruno Ernst
Volume 14, Issue 2 (1994) A strong barrelledness property for space C(X,E) Abstract   PDF
J. Kakol
Volume 10, suppl. 1 (1990) A strong homology theory satisfies a clusteraxiom Details   PDF
Friedrich W. Bauer
Volume 9, Issue 2 (1989) A structure theorem for echelon Köthe spaces Abstract   PDF
J.C. Díaz
Volume 27, Issue 1 (2007) A study of some spaces related to {\𝛽}-open sets Abstract   PDF   PS
Sanjay Tahiliani
Volume 21, Issue 2 (2002) A supplement to the Alexandrov–Lester Theorem Abstract   PDF
Fri eder Knüppel, Klaus Nielsen
Volume 14, Issue 1 (1994) A symmetric tensor norm extending the Hilbert-Schmidt norm to the class of Banach spaces Abstract   PDF
E.A. Sánchez Pérez
Volume 19, Issue 2 (1999) A viscoelastic fluid flow through mixing grids Abstract   PDF
S. Challal
Volume 18, Issue 1 (1998) A Weierstrass type representation for surfaces in hyperbolic space with mean curvature one Abstract   PDF
Celina Contin Góes, M. Elisa, E.L. Galvão
Volume 11 (1991) Abel's formula and 𝛽-duality in sequence spaces Details   PDF
William A. Veech
Volume 11 (1991) Abelian p-groups of arbitrary length and their endomorphism rings Abstract   PDF
Raimund Behler, Rüdiger Göbel
Volume 28, suppl. 1 (2008) About Fefferman-Einstein metrics Abstract   PDF
Felipe Leitner
Volume 1, Issue 1 (1981) About the existence of multiple solutions for a class of boundary value problems with discontinuous nonlinearities Details   PDF
Nicola Basile, Michele Mininni
Volume 10, Issue 2 (1990) Absolutely continuous invariant measures for expanding maps of a d-dimensional unit cube in R<sup>d</sup> and their entropy Abstract   PDF
M. Abundo, G. Mele
Volume 10, suppl. 2 (1990) Acharacterization of Lagrangian dual problems Abstract   PDF
J.E. Martinez-Legaz, I. Singer
Volume 18, Issue 2 (1998) Action of classical groups on the varieties associated with skew field extensions Abstract   PDF
Karl Kollischan
Volume 9, Issue 2 (1989) Affine connections for 2-osculating vector fields and geodesics Abstract   PDF
L. Di Terlizzi, F. Verroca
Volume 10, suppl. 2 (1990) Aglimpse at isoalgebraic spaces Details   PDF
Roland Huber, Manfred Knebusch
Volume 1, Issue 2 (1981) Alcune osservazioni su una classe di metodi lineari multistep A-stabili Abstract   PDF
Carmela Paracelli
Volume 5, Issue 1 (1985) Alcuni aspetti della teoria degli ideali di operatori e applicazioni Abstract   PDF
Marilda A. Simoes
Volume 27, Issue 1 (2007) Algebraic and geometric lifting Abstract   PDF   PS
Vikram Jha, Norman L. Johnson
Volume 8, Issue 1 (1988) Almost conformal 2-cosymplectic pseudo-Sasakian manifolds Abstract   PDF
Vladislav V. Goldberg, Radu Rosca
Volume 18, Issue 1 (1998) Almost Riemannian spaces with small excess Abstract   PDF
Liang Khoon Koh
Volume 12 (1992) Amaximal extension of Kothe\'s homomorphism theorem Abstract   PDF
Stephen A. Saxon
Volume 4, Issue 1 (1984) Ametric for weak convergence of multiple distribution functions Details   PDF
Carlo Sempi
Volume 23, Issue 1 (2004) An absolutely continuous function whose inverse functionis not absolutely continuous Abstract   PDF
Silvia Spataru
Volume 27, Issue 1 (2007) An affine proof of uniqueness for the smallest generalized quadrangles, including the determination of their automorphism groups Abstract   PDF   PS
Markus Stroppel
Volume 12 (1992) An application of spectral calculus to the problem of saturation in approximation theory Abstract   PDF
Manfred Wolff
361 - 420 of 1065 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932